Sf-covering dimension and sf-local dimension

  • Ghazwan Farhan Shaker Department of Mathematics,”“College of Science” “University of Al-Qadisiyah, Diwaniyah-Iraq
  • Raad Aziz Hussain Al-Abdulla Department of Mathematics,”“College of Science”“University of Al-Qadisiyah, Diwaniyah-Iraq
Keywords: dim X, loc dim X, ,sf-dim X, sf-loc dim X

Abstract

The aim of this paper is to introduce new types of dimension functions which are sf-covering.dimension,sf-dim X, and sf-local dimension, sf-loc dim X , by using semi feebly open (sf-open) sets, with examples and theorems. The relationships between them and other concepts will be studied like - -space, -regular space and -normal space.

Downloads

Download data is not yet available.

References

[1] A.P.Pears “On Dimension Theory of General Spaces” Cambridge university press, (1975).
[2] E. R. Ali “On Dimension Theory by Using N-Open Sets”, M.Sc. thesis university of Al-Qadissiya college of mathematics and computer science, (2011).
[3] G, S.Grossly. and Hildebrand S. K. “ semi closed set and semi continuity in Topological space ”Txas J-sci (1971).
[4] Maheshwari S.N &Tapiu .”Feebly open sets” . Ann University . Timisaras, (1978).
[5] N.H.Hajee “On Dimension Theory by Using Feebly Open Set”, M.Sc. thesis university of Al-Qadissiya college of mathematics and computer science, (2011).
[6] N.K. Ahmed “On some application of special sub sets of topological spaces "M.sc thesis, University of Salahaddin , College of science (1990).
[7] N.Levine “Semi open set and semi Continuity in topological space” . Amer .Math .Monthly (1963).
[8] N.M . Al Tabatbai "On New Types of Weekly open sets ", M .Sc thesis University of Baghdad (2004).
[9] R. A. H. Al-Abdulla and O. R.M. Al-Gharani "On paracompactness Via sf-open sets " University of Al-Qadissiya , college. of Mathematics and . computer science , (2020) .
[10] R.A.H.AL-Abdulla “On Dimension Theory”, M.Sc. thesis university of Baghdad, college of science, (1992).
[11] S.K.Gaber “On b-Dimension Theory” M.Sc. thesis university of Al-Qadissiya , college of mathematics and computer science, (2010).
[12] Z.N.K. Hussain " On Countable Chain Condition by using sf-Open Sets " , M .Sc thesis University of Al-Qadissiya , college of science , (2021) .
Published
2022-08-12
How to Cite
Shaker, G., & Hussain Al-Abdulla, R. (2022). Sf-covering dimension and sf-local dimension. Journal of Al-Qadisiyah for Computer Science and Mathematics, 14(3), Math Page 19-32. https://doi.org/10.29304/jqcm.2022.14.3.992
Section
Math Articles